MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM TI VAL STRAIGHT PLATE 12 HOLES; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM TI VAL STRAIGHT PLATE 12 HOLES; PLATE, FIXATION, BONE
Model Number 04.130.251
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: patient¿s information is not available for reporting.Date of event is unknown.(b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient was implanted with a 1.5 variable angle (va) locking plate on an unknown date.Due to tissue closure issues, the 1.5 va locking plate was removed.It was not reported if there was a surgical delay.The patient outcome is unknown.There is no other information available at this time.(b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Further it was reported that initially the patient was implanted with a 1.5 variable angle (va) locking plate on an unknown date for a first metacarpal fracture.On (b)(6) 2018, the patient underwent a removal surgery to remove the locking plate and five screws due to tissue closure issues.It was also reported that the fracture did heal but the surgical wound did not.It was unknown if there was an infection and it was also unknown if cultures were obtained.The plate was removed successfully and the surgery was also completed successfully as reported with no further patient intervention.Concomitant device/s reported: unknown locking screw (unknown part #, unknown lot #, qty 5).

Brand Name
1.5MM TI VAL STRAIGHT PLATE 12 HOLES
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7378573
Report Number2939274-2018-51276
Device Sequence Number1456186
Product Code HRS
UDI-Device Identifier10886982112880
UDI-Public(01)10886982112880(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141527
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.130.251
Device Catalogue Number04.130.251
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/27/2018
Supplement Date Received by Manufacturer03/28/2018
Initial Report FDA Received Date03/28/2018
Supplement Report FDA Received Date04/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;